Jump to content
Please Read the Community Forum Guidelines Before Posting.
Today, 08:02 AM
I kept doing the things I enjoyed, simply because I remembered enjoying them. I believe you can get most of it back if
you make the effort to remain engaged and be patient. Pens fan.
21 January 2021 - 07:00 PM
You had a choice and you acted on it. By leaving the vehicle you demonstrated that you do not have to be submissive in the face of undeserved criticism.
That is a powerful thing to be able to do. Congratulations.
Hopefully, your mother and sister will understand it is inappropriate and unkind to team up in harassing you, and you will not stand for it.
18 January 2021 - 07:55 PM
Just be mindful that a medication's side effects are sometimes reduced quickly as an individual's system adapts to the medication.
The first time I took seroquel, I was sitting with my legs up and watching TV. I decided I would try to go to bed and I hadn't had any real sleep
for more than a week. I almost couldn't walk to my bedroom. It was if my body had gone to sleep without me. My legs felt like they were made of
lead. lol Over the course of taking Seroquel for a week, any drowsiness went away. Somehow the Seroquel made me sleepy without making drowsy.
I awoke early the first night I took it, and I thought...that's it. My nights sleep is over. This was my pattern. Early waking after 2 or 2.5 hours, and anxiety
for the rest of the night. Well, I lay back down and went right to sleep and didn't wake up for 6 hours. I remember thinking...I'm saved!
So, be sure to give a medication a fair trial before you decide its not the right one due to relatively minor side effects. Side effects are most prominent
the first week of taking a new medication, in my experience. Good luck!
17 January 2021 - 06:34 PM
I have a major depressive disorder and it is a function of an epileptic syndrome. I had a
powerful temporal seizure at age 17. At age 57 i read a British neurological journal that had a
case history that matched my own in every detail. It said "the worst case scenario is when the
post ictal psychosis segues into an affective disorder of recurrent major or bipolar depression.
I was a worst case scenario..My advice would be to have an EEG to determine if the basis of
your illness is neurological. The EEG is convenient and painless.
15 January 2021 - 10:44 AM
I noticed that when I eat less and exercise, I lose weight.
Community Forum Software by IP.Board